# SDR LR7A20190802186

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Bs 246-251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH CHINE ANGLE CORRODED AT FS246.0E TO FS251.0E, LBL61, WL141.   REPAIRED IAW MEA 382-53-19-054.
